×

zbMATH — the first resource for mathematics

A note on compactness in a fuzzy setting. (English) Zbl 0689.54002
Summary: The concept of filter basis in a fuzzy setting is defined and investigated. Fuzzy filter bases are then used to introduce the notion of compactness in fuzzy setting. The expected basic properties of compactness are explored.

MSC:
54A40 Fuzzy topology
54D30 Compactness
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Chang, C.L., Fuzzy topological spaces, J. math. anal. appl., 24, 182-190, (1968) · Zbl 0167.51001
[2] Goguen, J., L-fuzzy sets, J. math. anal. appl., 18, 145-174, (1967) · Zbl 0145.24404
[3] Goguen, J., The fuzzy Tychonoff theorem, J. math. anal. appl., 43, 734-742, (1973) · Zbl 0278.54003
[4] Guojun, Wang, A new fuzzy compactness defined by fuzzy nets, J. math. anal. appl., 94, 1-23, (1983) · Zbl 0512.54006
[5] Ganguly, S.; Saha, S., On separation axioms and T_i-fuzzy continuity, Fuzzy sets and systems, 16, 265-275, (1985) · Zbl 0586.54011
[6] Lowen, R., Fuzzy topological spaces and fuzzy compactness, J. math. anal. appl., 56, 621-633, (1976) · Zbl 0342.54003
[7] Lowen, R., A comparison of different compactness notions in fuzzy topological spaces, J. math. anal. appl., 64, 446-454, (1978) · Zbl 0381.54004
[8] Lowen, R., Convergence in fuzzy topological spaces, General topology appl., 10, 147-160, (1979) · Zbl 0409.54008
[9] Ming, Pu Pao; Ming, Liu Ying, Fuzzy topology I. neighbourhood structure of a fuzzy point and Moore-Smith convergence, J. math. anal., 76, 571-599, (1980) · Zbl 0447.54006
[10] Ming, Pu Pao; Ming, Liu Ying, Fuzzy topology II. product and quotient spaces, J. math. anal. appl., 77, 20-37, (1980) · Zbl 0447.54007
[11] Saha, S., Fuzzy δ-continuous mappings, J. math. anal. appl., 126, 130-142, (1987) · Zbl 0636.54010
[12] Katsaras, A.K., Fuzzy proximity spaces, J. math. anal. appl., 68, 100-110, (1979) · Zbl 0412.54006
[13] Katsaras, A.K., On fuzzy proximity spaces, J. math. anal. appl., 75, 571-583, (1980) · Zbl 0443.54006
[14] Katsaras, A.K., Convergence of fuzzy filters in fuzzy topological spaces, Bull. math. soc. sci. math. R.S. roumainie (N.S.), 27, 75, 131-137, (1983) · Zbl 0517.54007
[15] Wong, C.K., Covering properties of fuzzy topological spaces, J. math. anal. appl., 43, 697-704, (1973) · Zbl 0259.54002
[16] Wong, C.K., Fuzzy topology: product and quotient theorems, J. math. anal. appl., 45, 512-521, (1974) · Zbl 0273.54002
[17] Wong, C.K., Fuzzy points and local properties of fuzzy topology, J. math. anal. appl., 46, 316-328, (1974) · Zbl 0278.54004
[18] Zadeh, L.A., Fuzzy sets, Inform. and control, 8, 338-353, (1965) · Zbl 0139.24606
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.